# SDR SWIA200718794

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 35,987 hours, 30,459 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6472 - ABORTED TAKEOFF WHEN THE NOSE WHEELS STARTED A MODERATE VIBRATION.  FOUND BOTH NOSE TIRES BLOWN OUT.  INSPECTED AND REPLACED THE LEFT AND RIGHT NOSE WHEEL ASSEMBLIES IAW CRJ AMM 32-42-01, PN 5010598, SN/OFF NOV03-5276, PN 5010598, SN/OFF, JAN04-1336.
